Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Related review: Bull. Amer. Math. Soc., Volume 17, Number 4 (1911), 202--204
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Karl Boehm
Title: Elliptische Funktionen
Additional book information: Zweiter Teil. Göschen (Sammlung Schubert LXI), Leipzig, 1910. vii+180 pp. M. 5.

Review Information:

Reviewer: L. Wayland Dowling
Journal: Bull. Amer. Math. Soc. 19 (1912), 146-147
DOI: https://doi.org/10.1090/S0002-9904-1912-02315-7